# SDR CALA2023100602965

- Difficulty date: October 4, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,350 hours, 24,295 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Eng#1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD G RSVR LO LVL FOUND GREEN HYD QTY LOW AT SERVICE PANEL. FOUND ON GVI WALK EVIDENCE OF SKYDROL FROM #1 ENGINE PYLON TAIL DRAIN & BEHIND 415BL PICTURES ATTACHED. LEAK APPEARS TO BE IN CLAMP BLOCK UNDER #1 ENGINE #1 FIRE BOTTLE. LINES FWD OF CLAMP BLOCK ARE DRY FOLLOWED AMM 29-11-49-000-013-A TO REMOVE FWD * AFT FIRE BOTTLES, CLAMP BLOCKS AND DISCONNECT NECESSARY TUBING.  REMOVED & PARTIALLY INSTALLED #1 ENG HYD SUCTION & CASE DRAIN PIPES. REF AMM 29-11-49-400-013-A. ALL FITTINGS AT THE UPPER FRONT BRACKET HAVE BEEN TORQUED. #2 ENGINE FWD FIRE BOTTLE PARTIALLY REINSTALLED, REQUIRES TORQUE, PACKING, AND INSPECTION. INSTALLED PIPE CLAMP BLOCK IAW AMM 29-11-49 SUBTASK 29-11-49-420-082-A C7(C) DETAIL D.  ENGINE #1 DRY MOTOR PERFORMED AND PRESSURIZED ALL 3 HYD SYSTEMS, NO LEAKS. REF AMM 29-11-00 AND 71-00-00. REINSTALLED 3 CLAMP BLOCKS AND TEFLON BUSHINGS INSIDE #1 ENGINE PYLON. REINSTALLED HALF CLAMP BLOCKS AND NEW BUSHINGS AT AFT END OF PYLON REF AMM 29-11-49. SERVICED GREEN HYDRAULIC SYSTEM REF AMM 12-12-29. PRESSURIZED ALL HYDRAULIC RESERVOIRS TO 50 PSI.
